# SDR FDEA200809193950

- Difficulty date: September 19, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB7063501
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PYLON NR 1 FOUND 3 CRACKS ON UPPER FWD SECTION STRUCTURE, RT SIDE, FIRST CRACK 2 INCHES LONG ON INT ANGLE AT STA YN 213, SECOND CRACK 2 INCHES LONG ON WEB AT STA YN 213 RT, THIRD CRACK 2 INCHES LONG ON WEB AT STA YN 213 LT.  REPAIR AREA IAW SRM 54-20-00 FIG 5 AND FIG 17 SHEET 1 VOL.1.
